Revenue Seeking: A Generalization of the Theory of Tariffs
Jagdish N Bhagwati and
T N Srinivasan
Journal of Political Economy, 1980, vol. 88, issue 6, 1069-87
Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (90)
Downloads: (external link)
http://dx.doi.org/10.1086/260929 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
Related works:
Working Paper: Revenue-Seeking: A Generalization of the Theory of Tariffs (1979)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:88:y:1980:i:6:p:1069-87
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().